Will I get sick if I take the methadone? I have only been taking about 4 mg a day of suboxone.Now I am out and starting to go through withdrawals and have methadone I could take if needed so I won't be sick.
18 Sep 2011
Taking methadone after suboxone will not make you sick. Taking Suboxone too soon after methadone will make you sick. My only concern is that you are not under the care of a doctor for this and don't know the appropriate amount of methadone to take.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
I want to switch from methadone to suboxone. (on md from pain now on clinic bc dr moved).on klonopin
I was on methadone for pain management but my Dr moved and couldnt find anothe dr. to continue my methadone treatment. Every Dr I went to said I will ...
38 answers • 7 Sep 2009
... continue going down slowly and be off methadone but due to legal issues I am not allowed to take methadone but I am allowed to take suboxone. I ...
3 answers • 14 Oct 2009
I was wondering if any one knew how long do I need to be off it until I can switch over to suboxone with out feeling the awful withdrawals?
5 answers • 11 May 2011
I have been working in the Fitness Industry for over a decade now. For the past 3 years straight, I have gone from Norco, then Methadone, to ...
4 answers • 24 Oct 2011
I have insurance and can see a dr. but am on a lot of methadone. What is the best way to taper down without WD that I can handle but do in a speedy ...
4 answers • 29 Nov 2011